I used the Monistat 7 and instantly got severely dizzy and my eyes went fuzzy!
Anyone else have this happen?
Tina57; Not listed as this happening you should give your doctor a call if you still have this problem and make sure it is not something other than a yeast infection. Normally it would take a while to take longer for this to flair up .like this. Good luck and have a great day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2013 • 2 answers
Posted 29 Sep 2013 • 1 answer
Vaginal Yeast Infection - I took monistat about a hr ago and I'm still itching how long for this to?
Posted 9 Aug 2014 • 1 answer
Monistat-1 - So this is my first yeast infection and I used monistat 1. I'm not sure how I'm suppose
Posted 8 Sep 2014 • 1 answer
Vaginal Yeast Infection - If I insert the ovule from monistat 3, will it dissolve? How long will it?
Posted 24 Mar 2015 • 1 answer